Additive Uniform Exponential Distribution

Dr.venkata subbarao uppu, prof k.sreenivasa rao

Abstract


This paper is concerned with the development and analysis of Additive Uniform Exponential Distribution by taking the sum of Uniform and Exponential random variables .Using the Jacobean transformation of random variables the probability density function of the distribution is obtained. The various distributional properties like, mean, variance, moment generating function, recurrence relation of moments, skewness, kurtosis, etc., are discussed. Some inferential aspects of this distribution are presented.


References


Bartholomew, D.J., 1974. The statistical approach to manpower planning. Statistician, 20: 3-26

____________________________________________________________

Silock, H., 1954 The phenomenon of the labor turn over.J.R. Statist.Soc, 117:429-440

____________________________________________________________

Johnson, N.L., Kotz, Balakrishnan., N.2004. Theory of continuous distributions. Wiley eastern publications, India, 78-85

____________________________________________________________

Clean, M.C., 1976. Estimation for semi-markov manpower models in a stochastic environment.Commun.Stat.theory models,29:439-457

____________________________________________________________

Ramayya, M.P., 2005. Contributions on merged uniform exponential distribution. PhD thesis, Andhra University, India.

____________________________________________________________

Rangarao,V.,1994. Some truncated distributions with applications to manpower modeling. PhD thesis, Andhra University, India.

___________________________________________________________

Prakasharao, V.V.S., 1997. some manpower models in discrete time with truncated and compound distributions. PhD thesis, Andhra University, India.

____________________________________________________________

Kuo-hwa Chang., 2001. stochastic orders of the sums of two exponential random variables. Statistics and probability letters, 51:389-396.

____________________________________________________________

Nilakantan, K.,Ragavendra, B.G.,2008. Length of service and age characters in proportionality Markov manpower systems.IMA journal of management and mathematics, 19: 245-268.

____________________________________________________________

Valentin, V., Petrov, L., 1995. on the almost sure behavior of sums of random variables. Statistics and probability letters, 15: 527-542.

____________________________________________________________

Vajda, S., 1975. Mathematical aspects of manpower planning. Journal of operations research, 26:229-240.

____________________________________________________________

Yurinski, V.V., 1976. Exponential inequalities for sums of random vectors. Journal of multivariate analysis, 4: 473-499

____________________________________________________________

Giesbrecht, N., 1994.Bounds for sums of random variables over a markov chain. Stochastic processes and their applications, 53:269-283.

____________________________________________________________


پاراگلایدر Full Text: PDF

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN : 2251-1563